Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

20 months old suffering with high fever, cough, prescribed crocin, but fever's back after 4 hrs. Is it dengue ?

hi, my 20 months old child is suffering with high fever which is on and off for the past 2 days (once i give crocin , the fever settles down and then comes back after abt 4-5 hours). He has bad cough also for which he has adviced nebulization ( duolin ) 3 times a day (1.2 ml). I am worried if he might have dengue . Doctor has asked us to wait for 4 days befroe further investigation. He seems to have vommitting sensation too.
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

The effect of paracetamol (Crocin) lasts for 4-5 hours and the temperature will rise once the effect of medicine wanes. So do not worry about it. The doctor has rightly advised to wait for a few days before further investigations need be ordered.

A child can have vomiting sensation in upper respiratory tract infection and we need not add more medicine for it.

Regarding your doubt for dengue, we will get a confirmatory result only after 4-5 days of fever and hence you should not get distrubed about it.

I hope I have answered your query to your satisfaction.

Wishing your son all the best.


Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor